# SDR 08FDEA03886

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5043
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT MID BULKHEAD LOWER FLANGES RT FWD FITTING BOLT HOLE CRACKED.  REF CARD 5450-7-5005 P1 CARD 15 OF 33.  NR 1 NACELLE STRUT MID-BULKHEAD LOWER FLANGE RT FWD FITTING BOLT HOLE REPAIRED IAW FEDEX EO F-5450-7-5005 PT 5.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
